New Jersey, 2013Flash Flood in New Jersey, June 18, 2013
June 18, 2013 · NWS OKX · 1 event in 1 county or zone
A slow moving thunderstorm developed over the town of Pompton Lakes producing very heavy rainfall and resulted in flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow moving thunderstorm developed over the town of Pompton Lakes producing very heavy rainfall and resulted in flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Jun 18, 3:11 PM EST, 49 minutes earlier.
Area forecast discussion, Jun 18, 3:11 PM EST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
411 PM EDT TUE JUN 18 2013
.SYNOPSIS...
A COLD FRONT SLOWLY PUSHES SOUTH THROUGH THE TRI STATE AREA
TONIGHT. HIGH PRESSURE BUILDS IN BEHIND THE FRONT AND REMAINS IN CONTROL
THROUGH THE END OF THE WEEK. A WEAK COLD FRONT APPROACHES ON
SATURDAY...STALLING OVER OR NEAR THE AREA INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A COLD FRONT IS SLOWLY MOVING INTO THE REGION FROM THE NORTH AS A
WEAK SURFACE TROUGH IS PRESENT OVER THE CWA THIS AFTERNOON. ALOFT...A
SHORTWAVE IS APPROACHING WITH THE OUR CWA NEAR THE RIGHT ENTRANCE
REGION OF AN UPPER LEVEL JET STREAK. THESE CONDITIONS HAVE COMBINED
TO DEVELOP SHOWERS AND TSTMS ACROSS THE INTERIOR. THE MAIN THREATS
FROM THESE STORMS WILL BE LOCALLY HEAVY RAINFALL WHICH MAY LEAD TO
URBAN AND SMALL STREAM FLOODING. IN ADDITION...STRONGEST STORMS WILL
BE CAPABLE OF PRODUCING GUSTY WINDS.
AS THE FRONT AND SHOWERS/TSTMS CONTINUE TO MOVE SOUTH...THERE SHOULD
BE A WEAKENING TREND AS THE STORMS ENCOUNTER MORE OF AN MARINE
INFLUENCE NEAR THE COAST. INSTABILITY WILL ALSO BE DECREASING THIS
EVENING WITH LOSS OF DAYTIME HEATING...FROM RAIN COOLED AIR...AND
THE FRONT SHIFTING OFFSHORE THIS EVENING. THE BEST LIFT WILL ALSO BE
SHIFTING SOUTH AND EAST OF THE REGION AS AN UPPER SHORTWAVE PASSES
TONIGHT. AS A RESULT...TRENDED POPS DOWNWARD FROM NORTHWEST TO
SOUTHEAST. LEFT THE MENTION OF THUNDER IN THE GRIDS THROUGH 03Z AND
JUST SLIGHT/CHC SHOWERS THROUGH 08Z.
GUIDANCE WAS VERY CLOSE WITH LOW TEMPERATURES AND SEE NO REASON TO
GO AGAINST IT AT THIS TIME. LOWS IN THE MID 50S ACROSS THE INTERIOR
TO LOWER 60S CLOSER TO THE COAST.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/...
HIGH PRESSURE BUILDS IN ON WEDNESDAY AS MUCH DRIER AIR MOVES FILTERS
INTO THE REGION. EXPECTING DEW POINTS TO FALL INTO THE UPPER 40S AND
LOWER 50S WITH HIGH TEMPERATURES SLIGHTLY BELOW NORMAL IN THE MIDDLE
AND UPPER 70S. MAY SEE SEA BREEZES DEVELOP AT THE COAST IN THE
AFTERNOON.
TRANQUIL CONDITIONS WILL CONTINUE INTO WEDNESDAY NIGHT AS HIGH
PRESSURE MOVES OVERHEAD. GOOD RADIATIONAL COOLING CONDITIONS WILL BE
OBSERVED SO FORECASTING LOWS IN THE UPPER 40S AND LOWER 50S ACROSS
THE INTERIOR AND MIDDLE 50S ACROSS LONG ISLAND. FOR NEW YORK
CITY...LOWS WILL BE IN THE LOWER 60S.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
GLOBAL MODELS IN DECENT AGREEMENT WITH THE OVERALL UPPER PATTERN
DURING THE LONG TERM SIGNIFYING A MEAN TROUGH GRADUALLY GIVING
WAY TO RISING HEIGHTS.
AT THE SFC...HIGH PRESSURE OVER THE NE AND MID ATLANTIC ON THU
WILL MOVE OFFSHORE AND REMAIN NEARLY STATIONARY OVER THE WESTERN
ATLANTIC INTO SAT WITH A RETURN FLOW DEVELOPING. MODELS ARE
HINTING AT ISOLD CONVECTION FRI AFTN/EARLY EVE...BUT AM HAVING A
HARD TIME FINDING A TRIGGER AND SOUNDINGS ARE INDICATING A MID
LEVEL CAP SO HAVE REMOVED SCHC POPS. A WEAKENING COLD FRONT WILL
APPROACH FROM THE N ON SAT...ALTHOUGH EC HAS A MORE DEFINED
SHORTWAVE ALOFT AND IS THEREFORE MUCH MORE AGGRESSIVE THAN THE
GFS. THE FRONT IS FORECAST TO STALL NEAR OR OVER THE LOCAL AREA
SAT NIGHT INTO TUE. THE POTENTIAL FOR MCS/MCC'S EXIST IF THE THE
OPERATIONAL EC SOLN IS REALIZED AS WE WILL BE ON THE SOUTHERN
PERIPHERY OF THE NORTHERN JET.
AS FOR TEMPS...A WARMING TREND IS EXPECTED WITH HEIGHTS BUILDING
RESULTING IN MORE SUMMER LIKE WEATHER.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
A COLD FRONT ACROSS SOUTHERN CONNECTICUT...THE LOWER HUDSON VALLEY
TO NORTHERN PENNSYLVANIA WILL MOVE SLOWLY TO THE SOUTH THROUGH EARLY
THIS EVENING AS A WAVE OF LOW PRESSURE MOVES OFF THE MID ATLANTIC
COAST. THE LOW MOVES WELL SOUTH OF THE AREA OVERNIGHT. HIGH PRESSURE
BUILDS IN FROM THE WEST WEDNESDAY.
VFR. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH 01Z. THE
CONVECTION WILL BE SCATTERED AND ANY STORM WILL BE CAPABLE OF HEAVY
RAIN AND WIND GUSTS TO AROUND 35 KT. BRIEF MARGINAL VFR TO IFR
CONDITIONS POSSIBLE IN THE STRONGER STORMS.
SOUTH TO SOUTHEAST WIND AHEAD OF THE FRONT WILL SHIFT TO THE NORTH
BEHIND THE FRONT. OCCASIONAL GUSTS TO TO AROUND 20 KT WILL BE
POSSIBLE BEHIND THE FRONT FROM AROUND 10Z TO 15Z. NORTHERLY WIND
CONTINUES DURING WEDNESDAY INCREASING TO AROUND 12KT.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: THUNDERSTORMS LIKELY 21Z TO 00Z...AMENDMENTS
POSSIBLE FOR MVFR TO IFR CONDITIONS IN A HEAVIER STORM. THERE IS A
CHANCE OF GUSTY WIND AND SMALL HAIL WITH ANY OF THE STORMS.
KLGA FCSTER COMMENTS: THUNDERSTORMS LIKELY 21Z TO 00Z...AMENDMENTS
POSSIBLE FOR MVFR TO IFR CONDITIONS IN A HEAVIER STORM. THERE IS A
CHANCE OF GUSTY WIND AND SMALL HAIL WITH ANY OF THE STORMS.
KEWR FCSTER COMMENTS: THUNDERSTORMS LIKELY 21Z TO 00Z...AMENDMENTS
POSSIBLE FOR MVFR TO IFR CONDITIONS IN A HEAVIER STORM. THERE IS A
CHANCE OF GUSTY WIND AND SMALL HAIL WITH ANY OF THE STORMS.
KTEB FCSTER COMMENTS: THUNDERSTORMS LIKELY 21Z TO 00Z...AMENDMENTS
POSSIBLE FOR MVFR TO IFR CONDITIONS IN A HEAVIER STORM. THERE IS A
CHANCE OF GUSTY WIND AND SMALL HAIL WITH ANY OF THE STORMS.
KHPN FCSTER COMMENTS: THUNDERSTORMS LIKELY 20Z TO 23Z...AMENDMENTS
POSSIBLE FOR MVFR TO IFR CONDITIONS IN A HEAVIER STORM. THERE IS A
CHANCE OF GUSTY WIND AND SMALL HAIL WITH ANY OF THE STORMS.
KISP FCSTER COMMENTS: THUNDERSTORMS LIKELY 22Z TO 01Z...AMENDMENTS
POSSIBLE FOR MVFR TO IFR CONDITIONS IN A HEAVIER STORM.
.OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY...
.WEDNESDAY-SATURDAY...VFR.
.SATURDAY NIGHT-SUNDAY...CHANCE OF RAIN WITH MVFR CONDITIONS.
&&
.MARINE...
WINDS WILL STAY AT OR BELOW 10 KT TONIGHT OVER THE WATERS. HIGH PRESSURE
BUILDS IN BEHIND A DEPARTING COLD FRONT ON WEDNESDAY...SO MAY SEE
WINDS ON THE OCEAN GUST UP TO 20 KT THROUGH THE AFTERNOON. WINDS
SHOULD SUBSIDE WEDNESDAY EVENING THROUGH THURSDAY MORNING. SEAS WILL
REMAIN UNDER SCA CRITERIA. WINDS AND SEAS ARE THEN EXPECTED TO
REMAIN BLO SCA LEVELS THROUGH THE REMAINDER OF THE FORECAST PERIOD.
&&
.HYDROLOGY...
THERE IS THE POTENTIAL FOR UP TO A HALF INCH OF BASIN AVERAGED
RAINFALL THROUGH TONIGHT. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE
WITH CONVECTION. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL
WITH ANY STRONGER CONVECTION WHICH COULD CAUSE MINOR FLOODING OF
URBAN/POOR DRAINAGE AREAS.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.
&&
SYNOPSIS...24/DS
NEAR TERM...DS
SHORT TERM...DS
LONG TERM...24
AVIATION...MET
MARINE...24/DS/NV
HYDROLOGY...24/DSHazardous weather outlook, Jun 18, 11:43 AM EST, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
1243 PM EDT TUE JUN 18 2013
CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-191645-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
1243 PM EDT TUE JUN 18 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING.
LOCALLY HEAVY RAINFALL IS POSSIBLE IN ANY THUNDERSTORM. THIS COULD
LEAD TO URBAN AND SMALL STREAM FLOODING. IN ADDITION...THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ330-335-338-340-345-350-353-355-191645-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1243 PM EDT TUE JUN 18 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING.
STRONG WIND GUSTS AND DANGEROUS LIGHTNING STRIKES ARE POSSIBLE IN
ANY STORM.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
In the hours before
Special weather statement, Jun 18, 1:33 PM EST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
233 PM EDT TUE JUN 18 2013
NYZ067-069-181900-
ORANGE-ROCKLAND-
233 PM EDT TUE JUN 18 2013
...STRONG THUNDERSTORM WILL IMPACT ROCKLAND AND SOUTHEASTERN ORANGE
COUNTIES...
AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HARRIMAN...OR NEAR MONROE...AND MOVING
NORTHEAST AT 15 MPH.
THIS STORM WILL BE...
NEAR HARRIMAN BY 240 PM.
NEAR WEST POINT BY 300 PM.
WINDS UP TO 40 MPH AND LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THIS
STORM.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4132 7432 4145 7399 4145 7398 4140 7395
4135 7396 4132 7398 4129 7394 4126 7397
4125 7397 4123 7395 4116 7421
JMCSpecial weather statement, Jun 18, 2:12 PM EST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
312 PM EDT TUE JUN 18 2013
CTZ005>007-182015-
NORTHERN FAIRFIELD-NORTHERN MIDDLESEX-NORTHERN NEW HAVEN-
312 PM EDT TUE JUN 18 2013
...STRONG THUNDERSTORMS WILL IMPACT FAIRFIELD...MIDDLESEX AND
NORTHERN NEW HAVEN COUNTIES...
AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A BROKEN LINE EXTENDING FROM EAST WINDSOR
TO 6 MILES SOUTH OF NEW MILFORD...AND MOVING EAST AT 20 MPH.
PEOPLE IN FAIRFIELD...MIDDLESEX AND NORTHERN NEW HAVEN COUNTIES...
INCLUDING NEWTOWN...WOLCOTT...SOUTHBURY...WATERBURY...MONROE...
NAUGATUCK...BEACON FALLS...CHESHIRE...SEYMOUR AND MERIDEN...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
WINDS UP TO 40 MPH AND LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THESE
STORMS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4162 7248 4130 7316 4146 7354 4150 7353
4154 7345 4150 7343 4152 7339 4148 7333
4151 7331 4152 7317 4156 7316 4157 7310
4164 7298 4164 7293 4157 7294 4155 7286
4158 7283 4158 7276 4163 7271 4165 7251
JMCSpecial weather statement, Jun 18, 2:18 PM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
318 PM EDT TUE JUN 18 2013
NYZ067>070-182000-
NORTHERN WESTCHESTER-ORANGE-PUTNAM-ROCKLAND-
318 PM EDT TUE JUN 18 2013
...STRONG THUNDERSTORMS WILL IMPACT EASTERN
ORANGE...PUTNAM...ROCKLAND AND WESTCHESTER COUNTIES...
AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS NEAR WEST POINT...AND MOVING
SOUTHEAST AT 25 MPH.
THESE STORMS WILL BE...
5 MILES SOUTHWEST OF COLD SPRING BY 325 PM.
NEAR PEEKSKILL BY 335 PM.
NEAR YORKTOWN HEIGHTS BY 355 PM.
5 MILES NORTH OF MOUNT KISCO BY 400 PM.
WINDS UP TO 40 MPH AND LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THIS
ACTIVITY.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4159 7416 4159 7414 4160 7413 4157 7397
4152 7399 4145 7399 4145 7397 4149 7393
4152 7371 4148 7354 4109 7377 4126 7439
JMCSpecial weather statement, Jun 18, 3:17 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
417 PM EDT TUE JUN 18 2013
CTZ008-182100-
NORTHERN NEW LONDON-
417 PM EDT TUE JUN 18 2013
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN NEW LONDON COUNTY...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANDOVER TO COLUMBIA
TO COLCHESTER...OR ALONG A LINE EXTENDING FROM 6 MILES WEST OF
WILLIMANTIC TO WILLIMANTIC TO COLCHESTER...AND MOVING EAST AT 20 MPH.
SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4149 7188 4151 7232 4153 7233 4152 7243
4160 7241 4160 7234 4164 7234 4168 7227
4169 7227 4172 7225 4167 7217 4164 7198
4165 7186 4160 7185
DSWLocal storm report, Jun 18, 3:57 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
457 PM EDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL BREWSTER 41.40N 73.62W
06/18/2013 M0.88 INCH PUTNAM NY PUBLIC
PUBLIC
&&
DHLocal storm report, Jun 18, 3:58 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
458 PM EDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL BREWSTER 41.40N 73.62W
06/18/2013 M0.88 INCH PUTNAM NY PUBLIC
NICKEL SIZE HAIL REPORTED BY PUBLIC IN BREWSTER. TIME
ESTIMATED BY RADAR.
&&
CORRECTED REMARKS
DHFlash Flood, Passaic
- When
- June 18, 4:00 PM EST to 4:30 PM EST
- Where
- Passaic County, 0.95 mi S of Pompton Jct to 1.13 mi S of Pompton Jct
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 40.986, -74.277
Dawes Highway was closed due to flooding.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Idaho, June 18, 20131 death · 1 event
- Damaging Winds in Georgia, June 18, 2013$139,000 · 60 kt wind · 6 events
- Tornado and Damaging Winds in North Carolina, June 18, 2013$151,000 · EF0 · 3 events
- Hail in Minnesota, June 18, 2013$100,000 · 2.5 in hail · 5 events
- Flash Flooding and Hail in Massachusetts, June 18, 2013$40,000 · 1 in hail · 4 events
- Tornado and Hail in Colorado, June 18, 2013EF1 · 4 events
- Flash Flooding and Damaging Winds in Louisiana, June 18, 2013$20,000 · 53 kt wind · 11 events
- Flash Flooding and Damaging Winds in South Carolina, June 18, 2013$19,000 · 50 kt wind · 11 events
- Flash Flooding and Flood in New Jersey, June 18, 2013$20,000 · 9 events
- Flash Flooding and Hail in Kansas, June 18, 20132 in hail · 19 events
- Flash Flooding and Hail in Kansas, June 18, 20132 in hail · 18 events
- Hail and Damaging Wind in Iowa, June 18, 2013$21,000 · 1 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 465033.